# SDR CALA0300554

- Difficulty date: September 23, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 52,200 hours, 27,305 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Rt Aft Lav
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV WALL SUPPORT CORRODED AT STA 994, RBL 14 TO RBL 38.   THE SUPPORT WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-10-02 AND 51-40-02.
